Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 14, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 25, 2009, 3:14 PM PDT. It took effect at Mar 26, 2009, 11:00 AM PDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2009, 3:14 PM PDT (22:14 UTC)
- In effect from
- Mar 26, 2009, 11:00 AM PDT
- Expired
- Mar 27, 2009, 8:58 PM PDT
- In force
- 34 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
532 WHUS76 KEKA 252214 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 314 PM PDT WED MAR 25 2009 PZZ455-470-475-261045- /O.NEW.KEKA.SC.Y.0014.090326T1800Z-090331T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 314 PM PDT WED MAR 25 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 5 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 5 PM PDT MONDAY. LOCAL GUSTS TO 25 KT WILL CONTINUE IN THE SOUTHERN WATERS THIS EVENING. ONCE A COLD FRONT DISSIPATES NORTH OF CAPE MENDOCINO TONIGHT...THE WINDS WILL AGAIN INCREASE TO 15 TO 25 KT. THERE WILL BE GUSTS TO 35 KT IN THE SOUTHERN OUTER WATERS LATE THURSDAY AFTERNOON AND EVENING EXPANDING INTO THE NORTHERN OUTER WATERS FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-261045- /O.NEW.KEKA.SC.Y.0014.090327T0000Z-090329T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 314 PM PDT WED MAR 25 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 11 PM PDT SATURDAY. HIGH PRESSURE WILL BUILD BEHIND A DISSIPATING FRONT THURSDAY WITH WINDS PICKING UP TO 15 TO 20 KT. THERE WILL BE GUSTS TO 25 KT MAINLY IN THE LATE AFTERNOON AND EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
567 WHUS76 KEKA 260959 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PDT THU MAR 26 2009 PZZ450-261100- /O.CAN.KEKA.SC.Y.0014.090327T0000Z-090329T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 259 AM PDT THU MAR 26 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-262315- /O.EXT.KEKA.SC.Y.0014.090326T1800Z-090327T1400Z/ /O.NEW.KEKA.GL.W.0056.090327T1400Z-090328T0600Z/ /O.NEW.KEKA.SW.Y.0022.090327T1400Z-090330T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 AM PDT THU MAR 26 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 AM PDT FRIDAY... ...GALE WARNING IN EFFECT FROM 7 AM TO 11 PM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 AM FRIDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 11 PM PDT FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 7 AM FRIDAY TO 3 AM PDT MONDAY. WINDS ARE EXPECTED TO INCREASE TO NEAR 30 KT WITH GUSTS TO 35 KT FRIDAY MORNING THROUGH AROUND MIDNIGHT. HAZARDOUS SEAS WILL CONTINUE THIS MORNING THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ470-262315- /O.EXT.KEKA.SC.Y.0014.090327T0000Z-090331T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 AM PDT THU MAR 26 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-262315- /O.CON.KEKA.SC.Y.0014.090326T1800Z-090331T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 259 AM PDT THU MAR 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
611 WHUS76 KEKA 262147 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 PM PDT THU MAR 26 2009 PZZ475-271015- /O.UPG.KEKA.SC.Y.0014.000000T0000Z-090327T1400Z/ /O.NEW.KEKA.SI.Y.0026.090326T2147Z-090327T0400Z/ /O.EXT.KEKA.SW.Y.0022.090326T2147Z-090329T0600Z/ /O.EXT.KEKA.GL.W.0056.090327T0400Z-090328T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 247 PM PDT THU MAR 26 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT SATURDAY... ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 8 PM PDT FRIDAY... WINDS ARE EXPECTED TO INCREASE TO NEAR 30 KT WITH GUSTS TO 35 KT LATE THIS EVENING THROUGH FRIDAY EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL CONTINUE THROUGH EARLY NEXT WEEK SATURDAY EVENING. ANOTHER ROUND OF STRONG NORTH WINDS WILL MAKE GALE AND HAZARDOUS SEAS WARNINGS LIKELY LATE SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-470-271015- /O.EXT.KEKA.SC.Y.0014.000000T0000Z-090330T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 247 PM PDT THU MAR 26 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
756 WHUS76 KEKA 271009 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 309 AM PDT FRI MAR 27 2009 PZZ470-272330- /O.CAN.KEKA.SC.Y.0014.000000T0000Z-090330T1200Z/ /O.EXB.KEKA.SW.Y.0022.090328T1500Z-090331T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 309 AM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM SATURDAY TO 6 PM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 6 PM PDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ475-272330- /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090331T0100Z/ /O.CON.KEKA.GL.W.0056.000000T0000Z-090328T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 309 AM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 6 PM PDT MONDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 6 PM PDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-272330- /O.EXT.KEKA.SC.Y.0014.000000T0000Z-090328T1500Z/ /O.EXB.KEKA.SW.Y.0022.090328T1500Z-090331T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 309 AM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM SATURDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 3 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-272330- /O.EXB.KEKA.SW.Y.0022.090328T1500Z-090330T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 309 AM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM SATURDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 3 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
595 WHUS76 KEKA 272058 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 158 PM PDT FRI MAR 27 2009 PZZ475-281200- /O.EXT.KEKA.GL.W.0056.000000T0000Z-090328T0700Z/ /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/ /O.NEW.KEKA.GL.A.0006.090329T1800Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 158 PM PDT FRI MAR 27 2009 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... A TIGHT PRESSURE GRADIENT WILL SUPPORT GALES THROUGH MIDNIGHT. THE WINDS WILL EASE SATURDAY AS A WEAK FRONT MOVES ACROSS THE WATERS...AND INCREASE AGAIN BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-281200- /O.NEW.KEKA.SI.Y.0027.090328T0000Z-090328T0700Z/ /O.CON.KEKA.SW.Y.0022.090328T1500Z-090330T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 158 PM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 8 AM SATURDAY TO 3 AM PDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-281200- /O.NEW.KEKA.SI.Y.0027.090328T0000Z-090328T0700Z/ /O.CON.KEKA.SW.Y.0022.090328T1500Z-090331T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 158 PM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 8 AM SATURDAY TO 6 PM PDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-281200- /O.CON.KEKA.SC.Y.0014.000000T0000Z-090328T1500Z/ /O.EXT.KEKA.SW.Y.0022.090328T1500Z-090402T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 158 PM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 8 AM SATURDAY TO 11 PM PDT WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
741 WHUS76 KEKA 272108 AAA MWWEKA URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 208 PM PDT FRI MAR 27 2009 PZZ475-281200- /O.CON.KEKA.GL.W.0056.000000T0000Z-090328T0700Z/ /O.CON.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/ /O.CON.KEKA.GL.A.0006.090329T1800Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 208 PM PDT FRI MAR 27 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... A TIGHT PRESSURE GRADIENT WILL SUPPORT GALES THROUGH MIDNIGHT. THE WINDS WILL EASE SATURDAY AS A WEAK FRONT MOVES ACROSS THE WATERS...AND INCREASE AGAIN BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-281200- /O.CON.KEKA.SI.Y.0027.090328T0000Z-090328T0700Z/ /O.CON.KEKA.SW.Y.0022.090328T1500Z-090330T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 208 PM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 8 AM SATURDAY TO 3 AM PDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-281200- /O.CON.KEKA.SI.Y.0027.090328T0000Z-090328T0700Z/ /O.CON.KEKA.SW.Y.0022.090328T1500Z-090331T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 208 PM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 8 AM SATURDAY TO 6 PM PDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-281200- /O.CON.KEKA.SC.Y.0014.000000T0000Z-090328T1500Z/ /O.CON.KEKA.SW.Y.0022.090328T1500Z-090402T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 208 PM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 8 AM SATURDAY TO 11 PM PDT WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
943 WHUS76 KEKA 280358 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 PM PDT FRI MAR 27 2009 PZZ455-281200- /O.CAN.KEKA.SC.Y.0014.000000T0000Z-090328T1500Z/ /O.EXB.KEKA.SI.Y.0027.000000T0000Z-090328T1800Z/ /O.EXT.KEKA.SW.Y.0022.090328T0358Z-090402T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 858 PM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-281200- /O.CON.KEKA.GL.W.0056.000000T0000Z-090328T0700Z/ /O.CON.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/ /O.EXB.KEKA.SI.Y.0027.090328T0700Z-090328T1800Z/ /O.CON.KEKA.GL.A.0006.090329T1800Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 PM PDT FRI MAR 27 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... THE TIGHT PRESSURE GRADIENT WILL MAINTAIN GALES THROUGH MIDNIGHT...WITH ONLY LOCALIZED GUSTS TO 35 KT FROM MIDNIGHT THROUGH EARLY MORNING. NORTH WINDS WILL REMAIN BRISK INTO EARLY NEXT WEEK AS THE TIGHT PRESSURE GRADIENT PERSISTS OVER THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-281200- /O.EXT.KEKA.SI.Y.0027.000000T0000Z-090328T1000Z/ /O.EXT.KEKA.SW.Y.0022.090328T0358Z-090330T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 858 PM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-281200- /O.EXT.KEKA.SI.Y.0027.000000T0000Z-090328T1000Z/ /O.EXT.KEKA.SW.Y.0022.090328T0358Z-090402T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 858 PM PDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 3:13 PM PDT, 1 minute earlier.
Area forecast discussion, Mar 25, 3:13 PM PDT, 1 minute before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 313 PM PDT WED MAR 25 2009 .SYNOPSIS...A WEAK DISTURBANCE WILL BRING A CHANCE OF LIGHT RAIN TO THE NORTHERN PORTION OF THE FORECAST AREA THROUGH EARLY THURSDAY. WARMER AND DRIER WEATHER IS EXPECTED INTO THE EARLY WEEKEND AS HIGH PRESSURE BUILDS ACROSS THE AREA. && .DISCUSSION...VERY WEAK FRONTAL BOUNDARY CURRENTLY MOVING THROUGH SOUTHERN OREGON AND INTO NORTHWEST CALIFORNIA THIS AFTERNOON. THE FRONT HAS BEEN KICKING OFF LIGHT RAIN/DRIZZLE FOR AREAS NORTH OF CAPE MENDOCINO THIS AFTERNOON...AND EXPECT THIS INTERMITTENT ACTIVITY TO CONTINUE OVERNIGHT AND INTO THE FIRST PART OF THURSDAY MORNING. THE UPPER LEVEL WAVE THAT HAS TRIGGED THIS FRONT WILL CONTINUE TO SLIDE TO THE SOUTH AND EAST AS THE UPPER LEVEL RIDGE OVER THE EASTERN PACIFIC SLIDES EASTWARDS. THE UPPER LEVEL RIDGE WILL BRING DRIER AND CLEAR WEATHER THURSDAY AND FRIDAY. INLAND HIGH TEMPERATURES WILL RISE TO NEAR 70 ON THURSDAY AND INTO THE MID 70S ON FRIDAY WITH SUNSHINE EXPECTED ACROSS THE CWA. CLEAR SKIES THURSDAY AND FRIDAY NIGHT WILL ALLOW FOR GOOD COOLING AND FOG FORMATION OVER COASTAL AREAS AND INLAND VALLEYS. FRIDAY NIGHT THE RIDGE WILL SHIFT FURTHER INLAND AS AN UPPER WAVE SWINGS ACROSS THE GULF OF ALASKA. THIS WILL BRING COOLER TEMPERATURES...INCREASING CLOUDS AND A SLIGHT CHANCE OF RAIN TO THE AREA SATURDAY NIGHT. THE STORM PATTERN WILL DROP SOUTHWARDS OVER THE WEEKEND ALLOWING MORE SHORT WAVE INFLUENCE ALONG THE NORTH COAST. RAIN AMOUNTS CONTINUE TO APPEAR LIMITED WITH THIS SYSTEM FOR SATURDAY NIGHT INTO SUNDAY WITH THE INFLUENCE LIMITED NORTH OF CAPE MENDOCINO. OP/ENSEMBLE GFS ARE HINTING AT ANOTHER WEAK SHORT WAVE TROUGH APPROACHING THE COAST ON MONDAY AFTERNOON...BUT WITH ECMWF DOES NOT DEPICT THIS FEATURE HAVE KEPT POPS BELOW MENTION THROUGH EARLY NEXT WEEK. ALM && .AVIATION...A WEAK FRONT IS MOVING OVER THE AREA NORTH OF CAPE MENDOCINO THIS AFTERNOON WITH MVR CONDITIONS IN LIGHT RAIN WITH LOCALIZED IFR CONDITIONS. THE FRONT WILL PASS THROUGH THE COAST NEAR 8 PM THIS EVENING WITH CEILINGS BECOMING MFR TO VFR IN SHOWERS. SOUTH OF LAYTONVILLE...IT IS MOSTLY CLEAR IN MORE OF A DOWNSLOPE FLOW AND THEY WILL REMAIN VFR THROUGH THE NIGHT. DEAN. && .MARINE...A WEAK COLD FRONT IS CROSSING THE NORTHERN WATERS THIS AFTERNOON REDUCING THE SURFACE PRESSURE GRADIENT THOUGH NW WINDS 20-25KT CONTINUE IN THE EXTREME SOUTHERN WATERS. SURFACE HIGH PRESSURE WILL BUILD BEHIND THE FRONT THURSDAY WITH SCA WINDS AGAIN DEVELOPING. ONE SWELL TRAIN NEAR 5 FT AND 11 SECONDS IS MOVING THROUGH THE WATERS. SWELL DEVELOPING FROM A SURFACE LOW SOUTH OF THE ALEUTIAN ISLANDS WILL MOVE INTO THE WATERS OVER THE WEEKEND WITH SIG WAVE HEIGHTS BUILDING TO 12 FEET BY SATURDAY. DEAN && .EKA WATCHES/WARNINGS/ADVISORIES... NONE && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:08 AM PDT | Small Craft Advisory for Winds | EKA | 8 hr | |
| Mar 25, 3:08 AM PDT | Small Craft Advisory for Hazardous Seas | EKA | 8 hr |
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.